Alert archive / Nebraska / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 153, NWS North Platte, NE
NWS North Platte, NE issued this severe thunderstorm warning at Jun 25, 2011, 11:20 PM MDT for Garden County, Nebraska. It was in force for 25 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 25, 2011, 11:20 PM MDT (05:20 UTC)
- Expired
- Jun 25, 2011, 11:45 PM MDT
- In force
- 25 min
- Issued by
- NWS North Platte, NE
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 50.0 mph
County Garden County, NE
The radar
The North Platte radar (KLNX), 137 km from the middle of the area, began a volume at 05:22 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 25, 11:30 PM MDT | HAIL 1.75 | 27 N Oshkosh, NE | DELAYED REPORT |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 10 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
N. Platte/Lee Bi, NE (KLBF), launched 00:00Z, 5.3 hours before the alert went out and 151 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 866 J/kg
- Mixed-layer CIN
- -279 J/kg
- Mixed-layer LCL
- 2072 m above ground
- 0-6 km bulk shear
- 29 kt
- 0-1 km storm-relative helicity
- -8 m²/s²
- 0-3 km storm-relative helicity
- 85 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.0
The text
As transmitted, in the capitals the NWS used until 2016.
166
WUUS53 KLBF 260520
SVRLBF
NEC069-260545-
/O.NEW.KLBF.SV.W.0153.110626T0520Z-110626T0545Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1120 PM MDT SAT JUN 25 2011
THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
CENTRAL GARDEN COUNTY IN THE PANHANDLE OF NEBRASKA...
* UNTIL 1145 PM MDT
* AT 1117 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL. THIS
STORM WAS LOCATED 5 MILES SOUTHEAST OF TRALNOR LAKE...OR 27 MILES
SOUTHEAST OF ALLIANCE...AND MOVING EAST AT 30 MPH.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
CRESCENT LAKE NWR AROUND 1125 PM MDT.
DEER LAKE AROUND 1140 PM MDT.
BRITTON LAKE AROUND 1145 PM MDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.
&&
LAT...LON 4191 10209 4174 10207 4173 10199 4157 10199
4159 10263 4192 10258
TIME...MOT...LOC 0520Z 276DEG 25KT 4182 10246
WIND...HAIL <50MPH 1.00IN
$$
POWER1 follow-up statement
491
WWUS53 KLBF 260533
SVSLBF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1233 AM CDT SUN JUN 26 2011
NEC069-260545-
/O.CON.KLBF.SV.W.0153.000000T0000Z-110626T0545Z/
GARDEN NE-
1133 PM MDT SAT JUN 25 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR CENTRAL GARDEN
COUNTY UNTIL 1145 PM MDT...
AT 1131 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL. THIS
STORM WAS LOCATED 6 MILES NORTHWEST OF DEER LAKE...OR 28 MILES NORTH
OF OSHKOSH...MOVING EAST AT 30 MPH.
THE SEVERE THUNDERSTORM WILL BE NEAR...
DEER LAKE AROUND 1140 PM MDT.
BRITTON LAKE AROUND 1145 PM MDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ARE IN THE PATH OF THIS STORM...PREPARE IMMEDIATELY FOR LARGE
HAIL AND DEADLY CLOUD TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE
TO A SHELTER...PREFERABLY INSIDE A STRONG BUILDING AND AWAY FROM
WINDOWS.
&&
LAT...LON 4191 10209 4174 10207 4173 10199 4157 10199
4159 10263 4192 10258
TIME...MOT...LOC 0533Z 276DEG 25KT 4181 10234
WIND...HAIL <50MPH 1.00IN
$$
POWERWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS North Platte, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 25, 7:16 PM MDT, 4 hours 4 minutes earlier.
Area forecast discussion, Jun 25, 7:16 PM MDT, 4 hours 4 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE NORTH PLATTE NE 816 PM CDT SAT JUN 25 2011 .UPDATE... UPDATED TO INCLUDE SEVERE THUNDERSTORM WATCH UNTIL 1 AM CDT OVER NORTHERN NEBRASKA. && .PREV DISCUSSION... /ISSUED 332 PM CDT SAT JUN 25 2011/ SYNOPSIS... AN INTERESTING FEATURE IN VISIBLE SAT AS CYCLONIC CIRCULATION INDICATED IN EASTERN PARTS OF NORTH CENTRAL NEBRASKA. THIS POSSIBLY AS REMNANT OF EARLY MORNING CONVECTION. MEANWHILE MID LEVEL IMPULSE DEPICTED ACROSS CNTRL INTO SERN WYOMING. CURRENT DEVELOPMENT IN SERN WY SHOULD DEVELOP/TRANSLATE EASTWARD INT0 WESTERN NEBRASKA PANHANDLE IN THE NEXT 2-3 HOURS. SHORT TERM DISCUSSION (TONIGHT THROUGH TUESDAY)... ATMOSPHERE TO BE MODERATELY UNSTABLE EARLY THIS EVENING. THE 12Z NAM SOLUTION OF MU CAPES 2000-3500 J/KG...WITH 40 TO 50 KTS OF 0-6KM BULK SHEAR. WHILE INSTABILITY IS ADEQUATE...FORCING WILL BE LIMITED. LEAD DISTURBANCE INDICATED ACROSS CNTRL/NCTRL WY WILL MOVE EAST NORTHEAST TONIGHT WITH LOW CHANCE POPS MAINTAINED ACROSS THE EASTERN PANHANDLE/NORTH CENTRAL AND SLIGHT CHANCE SOUTHEAST. IF AN ORGANIZED AREA DEVELOPS ACROSS PNHDL SWRN SD EARLY THIS EVENING...SOUTHEASTERN AREAS WILL LIKELY SE ACTIVITY BY LATE EVENING/OVERNIGHT. STORM MOTION IS EAST FROM PANHANDLE...THEN SOUTHEAST INTO CENTRAL NEBRASKA. A RISK FOR ISOLATED SEVERE THIS EVENING ACROSS THE NORTHWEST. ON SUNDAY...THE UPPER LOW CURRENTLY LOCATED ACROSS SOUTHWESTERN SASKATCHEWAN WILL DRAG A TROUGH ACROSS THE WESTERN HIGH PLAINS BY AFTERNOON/EVENING. SHIFT EAST THROUGH THE NORTHERN PLAINS. A COLD FRONT WILL SWEEP SOUTHEAST THROUGH CENTRAL NEBRASKA AFTER MIDNIGHT. CONVECTION PRIOR TO THE COLD FRONT COULD BE ISOLATED SEVERE AS FORECASTED MU CAPE VALUES OF GREATER THAN 3000 J/KG EXPECTED BY LATE AFTERNOON. THESE CAPE VALUES COMBINED WITH VERY STEEP LAPSE RATES AND INCREASING 0-6 KM SHEAR OF GREATER THAN 50KTS WOULD SUGGEST THE POTENTIAL FOR ISOLATED SUPER CELLS AND A SEVERE WEATHER OUTBREAK. LARGE HAIL AND STRONG WIND GUSTS WOULD BE THE PRIMARY THREATS...HOWEVER THE MODELS SUGGEST SIGNIFICANT LOW LEVEL CAPE WITH RELATIVELY LOW LCL/S WOULD POINT TO THE POTENTIAL OF A COUPLE TORNADOES...ESPECIALLY ACROSS NORTHWEST NEBRASKA. ANY INITIAL ISOLATED STORM WILL BE FAVORABLE TO CONGEAL INTO A MCS WHICH WOULD CROSS THROUGH MUCH OF THE CWA. THIS SITUATION NEEDS TO BE WATCHED CLOSELY...NOT ONLY FOR THE SEVERE POTENTIAL...BUT A HEAVY RAIN ONCE AGAIN WILL ACCOMPANY THE STORMS. GIVEN THE SUGGESTED PWAT INCREASE TO GREATER THAN 1.50 INCHES...RELATIVELY SLOW STORM MOVEMENT OF 15 KNOTS OR LESS...THE FLOOD POTENTIAL REMAINS POSSIBLE. A FLOOD WATCH MAY BE REQUIRED FOR SUNDAY NIGHT. MONDAY/TUESDAY...THIS PERIOD SHOULD REMAIN DRY WITH COLD FRONT EARLY MONDAY TO BRING A COOLDOWN TO THE UPPER 70S. THEN A RETURN SOUTHERLY FOR TUESDAY WITH HIGHS IN THE LOWER/MID 80S. EXTENDED DISCUSSION (WEDNESDAY THROUGH SATURDAY) A WARMING TREND CONTINUES...WITH 925MB TEMPS EXCEEDING 35C BY WEDNESDAY AFTERNOON IN ERN PANHANDLE AND FAR SOUTHWEST. THIS SHOULD TRANSLATE TO HIGHS IN THE MID 90S WITH LOWER 90S TO THE NORTHEAST. AS UPPER RIDGE BREAKS DOWN THURSDAY...THE WARMEST DAY FORECAST WITH MID/UPPER 90S LIKELY. A COLD FRONT EARLY FRIDAY TO TEMPER HIGHS BACK TOWARD CLIMATOLOGY IN THE MID/UPPER 80S. AVIATION... ANOTHER ROUND OF STORMS TO MOVE ACROSS THE REGION TONIGHT...HOWEVER SCATTERED NATURE MAKES IT DIFFICULT TO TIME IN AND OUT OF TERMINALS. HIGHER CONFIDENCE FOR IMPACT ACROSS NORTHERN NEBRASKA AND HAVE INCLUDED AT KVTN. LOWER CONFIDENCE TO THE SOUTH...AT KLBF...AND HAVE ONLY INCLUDED CB FOR NOW. LOW LEVEL MOISTURE CONTINUES TO INCREASE OVERNIGHT AND MAY RESULT IN STRATUS. POCKETS OF STRATUS THIS MORNING...TO THE EAST IN EASTERN NEBRASKA...AND TO THE WEST IN NE COLORADO. WILL NEED TO MONITOR CLOSELY FOR MVFR CIGS FOLLOWING THE CONVECTIVE COMPLEX. IF ANY STRATUS DOES DEVELOP...EXPECT IT TO QUICKLY LIFT TO VFR DURING THE MORNING HOURS. HYDROLOGY... FLOODING CONTINUES ALONG THE ELKHORN RIVER IN CENTRAL HOLT COUNTY...WITH THE GAGE AT ATKINSON STILL ABOVE FLOOD STAGE. THE RIVER CONTINUES TO SLOWLY DROP...AND WITH COORDINATION WITH THE RFC AND THE RIVER MODELS...THE RIVER SHOULD DROP BELOW FLOOD STAGE OVERNIGHT. EXTENDED THE WARNING TILL TOMORROW MORNING TO ACCOUNT FOR ANY FLOODING DOWNSTREAM OF THE ATKINSON GAGE. MEANWHILE THE NORTH PLATTE AND PLATTE RIVER FLOODING ARE SEEING MINOR FLUCTUATIONS DUE TO RECENT RAINFALL AND THE RELEASES FROM THE RESERVOIRS. ONCE AGAIN EXPECT A MCS TO MOVE ACROSS THE CWA TONIGHT. LOCATION STILL IN QUESTION...HOWEVER STILL HAVE LOW FF GUIDANCE...AND WILL MONITOR FOR POSSIBLE FLASH FLOOD. LAST NIGHT MOVEMENT WAS FAIRLY PROGRESSIVE AND LIMITED HEAVY RAIN REPORTS. EXPECT A SIMILAR MCS TONIGHT...BUT WILL MONITOR CLOSELY. && .LBF WATCHES/WARNINGS/ADVISORIES...SEVERE THUNDERSTORM WATCH UNTIL 1 AM CDT /MIDNIGHT MDT/ SUNDAY FOR NEZ004>006-008-009-094. && SHORT TERM/EXTENDED...JACOBS AVIATION...POWER
Hazardous weather outlook, Jun 25, 2:44 PM MDT, 8 hours 36 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NORTH PLATTE NE 344 PM CDT SAT JUN 25 2011 NEZ004>010-022>029-035>038-056>059-069>071-094-262045- SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN- GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON- LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER- WESTERN CHERRY- 344 PM CDT SAT JUN 25 2011 /244 PM MDT SAT JUN 25 2011/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND NORTH CENTRAL NEBRASKA. .DAY ONE...TONIGHT. THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS TONIGHT ACROSS PORTIONS OF WESTERN AND NORTH CENTRAL NEBRASKA...MAINLY NORTH OF INTERSTATE 80 AND WEST OF BROKEN BOW TO ONEILL LINE. THE MAIN THREAT WILL BE LARGE HAIL AND DAMAGING WINDS. THUNDERSTORMS WILL DEVELOP OVER THE PANHANDLE EARLY THIS EVENING AND MOVE EAST. THE STORMS ARE EXPECTED TO ORGANIZE INTO A THUNDERSTORM COMPLEX OVERNIGHT...AND COULD BE CAPABLE OF PRODUCING WIDESPREAD HEAVY RAIN. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. THERE IS A RISK OF SEVERE THUNDERSTORMS AGAIN SUNDAY AFTERNOON AND SUNDAY NIGHT...WITH THE MAIN THREAT OF LARGE HAIL AND DAMAGING WINDS. THE MOIST UNSTABLE AIR...ALREADY IN PLACE OVER WESTERN AND NORTH CENTRAL NEBRASKA...WILL INTERACT WITH AN INCOMING COLD FRONT TO PRODUCE SCATTERED THUNDERSTORMS ACROSS ALL OF WESTERN AND NORTH CENTRAL NEBRASKA. GENERAL SUMMER TIME ISOLATED TO SCATTERED THUNDERSTORMS WILL BE POSSIBLE THROUGH MUCH OF THE WEEK...MAINLY DURING THE AFTERNOON AND OVERNIGHT PERIODS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT. && THIS PRODUCT IS NOW AVAILABLE...ALONG WITH OTHER WEATHER... HYDROLOGICAL AND CLIMATOLOGICAL INFORMATION...AT HTTP://WWW.WEATHER.GOV/NORTHPLATTE MASEK
In the hours before
Local storm report, Jun 25, 9:33 PM MDT, 1 hour 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1033 PM CDT SAT JUN 25 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1032 PM HAIL 7 W CHAPPELL 41.09N 102.60W
06/25/2011 E0.88 INCH DEUEL NE LAW ENFORCEMENT
&&
JSWEETSpecial weather statement, Jun 25, 9:49 PM MDT, 1 hour 31 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTH PLATTE NE 1049 PM CDT SAT JUN 25 2011 NEZ004-022-260430- GARDEN NE-SHERIDAN NE- 949 PM MDT SAT JUN 25 2011 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN SHERIDAN AND NORTHWESTERN GARDEN COUNTIES UNTIL 1030 PM MDT... AT 945 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 5 MILES SOUTHEAST OF ALLIANCE...MOVING EAST AT 35 MPH. HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... ANTIOCH... LAKESIDE... IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING. TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY. JACOBS
Special weather statement, Jun 25, 9:52 PM MDT, 1 hour 28 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTH PLATTE NE 1052 PM CDT SAT JUN 25 2011 NEZ005-006-008-260430- BROWN NE-EASTERN CHERRY NE-KEYA PAHA NE- 1052 PM CDT SAT JUN 25 2011 ...SIGNIFICANT WEATHER ADVISORY FOR EASTERN CHERRY...WESTERN KEYA PAHA AND NORTHERN BROWN COUNTIES UNTIL 1130 PM CDT... AT 1050 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 9 MILES EAST OF BIG ALKALI LAKE STATE WILDLIFE MANAGEMENT AREA...OR 18 MILES SOUTH OF VALENTINE...MOVING EAST AT 35 MPH. HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... AINSWORTH... JOHNSTOWN... NORTH RIVER TRAIL... WOOD LAKE... THIS STORM MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY. JACOBS
Special weather statement, Jun 25, 10:29 PM MDT, 51 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTH PLATTE NE 1129 PM CDT SAT JUN 25 2011 NEZ005-094-260515- EASTERN CHERRY NE-WESTERN CHERRY NE- 1029 PM MDT SAT JUN 25 2011 ...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL CHERRY COUNTY UNTIL 1115 PM MDT/1215 AM CDT/... AT 1027 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 7 MILES NORTHWEST OF HIGHWAY 97 CROSSING THE NORTH LOUP RIVER...OR 28 MILES NORTH OF MULLEN...MOVING EAST AT 20 MPH. HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS STORM. THIS STORM WILL BE NEAR... HIGHWAY 97 CROSSING THE NORTH LOUP RIVER AROUND 1045 PM MDT. HIGHWAY 97 MILE MARKER 100 AROUND 1055 PM MDT. THIS STORM MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. POWER
Special weather statement, Jun 25, 10:57 PM MDT, 23 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTH PLATTE NE 1157 PM CDT SAT JUN 25 2011 NEZ005-094-260545- EASTERN CHERRY NE-WESTERN CHERRY NE- 1057 PM MDT SAT JUN 25 2011 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN CHERRY COUNTY UNTIL 1145 PM MDT/1245 AM CDT/... AT 1054 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 8 MILES SOUTHEAST OF SPECKEL MEIR LAKE...OR 18 MILES NORTHWEST OF MULLEN...MOVING EAST AT 30 MPH. HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS STORM. THIS STORM WILL BE NEAR... HIGHWAY 97 MILE MARKER 80 AROUND 1120 PM MDT. THIS STORM MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. POWER
Special weather statement, Jun 25, 10:59 PM MDT, 21 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTH PLATTE NE 1159 PM CDT SAT JUN 25 2011 NEZ022-260545- GARDEN NE- 1059 PM MDT SAT JUN 25 2011 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN GARDEN COUNTY UNTIL 1145 PM MDT... AT 1054 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 6 MILES WEST OF TRALNOR LAKE...OR 20 MILES SOUTHEAST OF ALLIANCE...MOVING EAST AT 20 MPH. HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS STORM. THIS STORM WILL BE NEAR... TRALNOR LAKE AROUND 1110 PM MDT. CRESCENT LAKE NWR AROUND 1140 PM MDT. BRITTON LAKE AROUND 1145 PM MDT. THIS STORM MAY INTENSIFY. BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. POWER
The office that day
Everything else NWS North Platte, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 25, 7:32 PM MDT | Severe Thunderstorm Warning | LBF | Cherry | 43 min |
| Jun 25, 8:40 PM MDT | Areal Flood Advisory | LBF | Cherry | 3 hr |
| Jun 25, 9:08 PM MDT | Severe Thunderstorm Warning | LBF | Deuel | 52 min |
| Jun 25, 11:44 PM MDT | Severe Thunderstorm Warning | LBF | Arthur, Garden, Grant | 31 min |
| Jun 26, 12:15 AM MDT | Severe Thunderstorm Warning | LBF | Arthur, Grant | 30 min |
| Jun 26, 12:25 AM MDT | Severe Thunderstorm Warning | LBF | Blaine, Brown, Loup, Rock | 65 min |
| Jun 26, 12:44 AM MDT | Severe Thunderstorm Warning | LBF | Grant | 29 min |
| Jun 26, 1:42 AM MDT | Severe Thunderstorm Warning | LBF | Cherry, Sheridan | 63 min |
| Jun 26, 6:17 AM MDT | Severe Thunderstorm Warning | LBF | Cherry | 58 min |
| Jun 26, 11:07 AM MDT | Severe Thunderstorm Warning | LBF | Cherry, Sheridan | 38 min |
| Jun 26, 11:42 AM MDT | Severe Thunderstorm Warning | LBF | Cherry | 48 min |
| Jun 26, 12:29 PM MDT | Severe Thunderstorm Warning | LBF | Cherry | 46 min |
| Jun 26, 12:37 PM MDT | Tornado Warning | LBF | Cherry | 38 min |
| Jun 26, 1:02 PM MDT | Tornado Warning | LBF | Cherry | 43 min |
| Jun 26, 1:14 PM MDT | Severe Thunderstorm Warning | LBF | Cherry | 46 min |
| Jun 26, 1:58 PM MDT | Severe Thunderstorm Warning | LBF | Brown, Cherry | 47 min |
| Jun 26, 2:18 PM MDT | Severe Thunderstorm Warning | LBF | Brown, Rock | 42 min |
| Jun 26, 3:25 PM MDT | Severe Thunderstorm Warning | LBF | Garfield, Holt, Wheeler | 50 min |
| Jun 26, 3:32 PM MDT | Tornado Warning | LBF | Garfield, Wheeler | 28 min |
| Jun 26, 3:36 PM MDT | Severe Thunderstorm Warning | LBF | Boyd, Holt | 39 min |
| Jun 26, 3:52 PM MDT | Areal Flood Advisory | LBF | Garfield, Holt, Wheeler | 6 hr |
| Jun 26, 3:58 PM MDT | Tornado Warning | LBF | Garfield, Wheeler | 32 min |
| Jun 26, 4:07 PM MDT | Severe Thunderstorm Warning | LBF | Boyd, Holt | 38 min |
| Jun 26, 4:13 PM MDT | Tornado Warning | LBF | Garfield, Holt, Wheeler | 32 min |
| Jun 26, 4:45 PM MDT | Severe Thunderstorm Warning | LBF | Wheeler | 15 min |
| Jun 26, 4:59 PM MDT | Severe Thunderstorm Warning | LBF | Sheridan | 61 min |
| Jun 26, 5:38 PM MDT | Severe Thunderstorm Warning | LBF | Sheridan | 52 min |
Nearby
Severe Thunderstorm Warnings in Nebraska, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.